# SDR USAA2010072891518

- Difficulty date: July 16, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69374924
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON FLOOR WEB ATTACH ANGLE AT BS 294, S17R.  REPLACED FLOOR WEB ATTACH ANGLE AT BS 294, S17R IAW BOEING DRAWING 65-45875.
